Open Access
Translator Disclaimer
March, 1975 Lower Semicontinuous Stochastic Games with Imperfect Information
Sailes K. Sengupta
Ann. Statist. 3(2): 554-558 (March, 1975). DOI: 10.1214/aos/1176343088

Abstract

Shapely's stochastic game is considered in a more general setting, with the accumulated payoff being regarded as a function on the space of infinite trajectories, and the set of states of the system taken as a compact metric space. It has been shown that any game with a lower semicontinuous payoff has value and one of the players has an optimal strategy. As a consequence, in Shapley's game both players have optimal strategies.

Citation

Download Citation

Sailes K. Sengupta. "Lower Semicontinuous Stochastic Games with Imperfect Information." Ann. Statist. 3 (2) 554 - 558, March, 1975. https://doi.org/10.1214/aos/1176343088

Information

Published: March, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0316.90095
MathSciNet: MR475919
Digital Object Identifier: 10.1214/aos/1176343088

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.3 • No. 2 • March, 1975
Back to Top